# SDR RAIA201207140001

- Difficulty date: July 14, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 19,566 hours, 18,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW COULD NOT OPEN MAIN PASSENGER DOOR DURING POST FLIGHT.  MAINTENANCE INSPECTED AND FOUND A MISSING SCREW FROM A DOOR PANEL AND INSTALLED SCREW FOR DOOR PANEL AND OPS CHECK GOOD, DEFERRED PANEL DUE TO CRACKING FROM DOOR OPENING.
